Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Algebraic structures on certain 3-folds

Title data

Peternell, Thomas:
Algebraic structures on certain 3-folds.
In: Mathematische Annalen. Vol. 274 (1986) . - pp. 133-156.
ISSN 1432-1807
DOI: https://doi.org/10.1007/BF01458021

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 03 Nov 2020 08:59
Last Modified: 12 Oct 2023 12:20
URI: https://eref.uni-bayreuth.de/id/eprint/59030